# SDR JYDR20210715184

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Aircraft: N217AC
- Make and model: Skrsky S64E
- Aircraft serial: 64064
- Aircraft time: 12,637 hours, 10,653 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 10,843 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JFTD12A4A
- Part serial: 672519
- Condition: Overtemp
- Location: Nr 2
- Part time: 10,843 hours
- Stage of operation: FF
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

SHORT FINAL FOR WATER DROP. PILOT RECEIVED 65% CHIME THEN 60% WARNING. ENGINE SECURED AND AIRCRAFT RETURNED TO BASE SINGLE ENGINE. THIS IS A PRELIMINARY REPORT TO MEET REPORTING TIME LIMITS.
